# SDR MWEA96445

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EXFOLIATION CORROSION WAS FOUND ON A FLOOR BEAM UPPER FLANGE LOWER SURFACE INBD OF SEAT TRACK NR 1 AT STA 218.  REPAIRED THE FLOOR BEAM IAW SRM 53-05, FIG. 20A.
